# SDR SWI2025F01826

- Difficulty date: November 19, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 28,047 hours, 16,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE UPPER FUSELAGE ON SKIN BETWEEN FRAMES 20-21 AND STRINGERS 1 - 2L.  DAMAGE IS 0.067, NOMINAL=0.040, DAMAGE IS 0.375" FROM FRAME 20, DRILLED A # 40 HOLE AND INSTALLED FASTENER REF ETD 2025-170-932740.
